# SDR SCNA98713

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, X-RAY INSPECTION OF THE LEFT HAND ELEVATOR REVEALED SEVERAL CRACKS AT THE TRAILING EDGES.  CUT OUT CRACKED AREA OF SKIN IAW SRM B727 552003 FIGURE 2.  FABRICATED DOUBLERS FROM 2024 T3 .032 PER SRM B727 552003 FIGURE 2.  ALODINED AND PRIMED PER SRM 511002 AND MM 512002.  INSTALLED REPAIR PER SRM 552003 AND 513002.  NO BALANCE REQUIRED AS PER 518007 PAGE 12 FIGURE 2.
